Health News

At The Medicine Shoppe® Pharmacies, we are dedicated to providing products and services to care for your family’s wellness. One of those services is health news you can trust. Use the filters to focus on the information that is important to you, then bookmark this page to make it a regular stop anytime you’re online.


New Generic Valsartan Approved
A new generic valsartan (Diovan) has been approved. The hope is that it can help with the recent valsartan shortages.
Additional Blood Pressure Medications Recalled
If you take losartan or a product containing valsartan, you may have a recalled and potentially dangerous medication in your medicine cabinet, according to the US Food and Drug Administration (FDA).
You're a Lifesaver: All About CPR
Cardiopulmonary resuscitation (CPR) is a procedure done when the heart stops pumping blood. It can be a lifesaver.
Act F.A.S.T. to Spot a Stroke
Do you know the signs of a stroke? Knowing the signs and symptoms can make all the difference.
For American Heart Month, Say No to Heart Disease
Heart disease is the No. 1 cause of death in the United States. But you can say no to heart disease by learning about the condition and taking steps to improve your heart health.
For American Heart Month, Give Your Heart a Tune-Up
Looking to lower your blood pressure?
More Blood Pressure Medications Recalled
If you take losartan or a product containing valsartan, you may have a recalled and potentially dangerous medication in your medicine cabinet, according to the US Food and Drug Administration (FDA).
Heart Attack Differences in Women and Men
Everyone knows that men and women have some differences. But did you know that those differences may extend all the way to health problems like heart attacks?
How Statins Save Lives
The health benefits of statins "greatly outweigh the risks," according to a new study. So what's the story with these cholesterol-lowering drugs?
Check Your Medicine: Blood Pressure Rx Recalled
If you take valsartan or a product containing valsartan, you may have a recalled and potentially dangerous medication in your medicine cabinet, the US Food and Drug Administration (FDA) warned.